Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Corrections to the paper: Thermal instability of viscous fluids


Author: Chia-Shun Yih
Journal: Quart. Appl. Math. 18 (1960), 300-301
DOI: https://doi.org/10.1090/qam/99968
Original Article: Quart. Appl. Math. 17 (1959), 25-42.
MathSciNet review: QAM99968
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/qam/99968
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society